# SDR SAJFCALS100027

- Difficulty date: June 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N18707
- Make and model: Boeing 747409
- Aircraft serial: 30764
- Aircraft time: 47,690 hours, 8,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: 65B150342324
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B18707) CRACKS WERE FOUND AT BOTH LT AND RT SIDE LONGERON EXTENSION FITTING WHEN PERFORMING SB INSPECTION.  REMOVED AND INSTALLED LONGERON FITTING IAW SB 747-53A2390, FIG 22.
